# SDR AALA20040751

- Difficulty date: June 23, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - RIGHT WING FORWARD SPAR PUNCTURED AT STATION 1028.  AREA IS 1 INCH BY 0.125 INCH.  TRIMMED OUT THE DAMAGED PORTIONS OF SPAR WEB BETWEEN FSS 1022 AND 1032 AND SPLICED IN A NEW WEB SEGMENT FABRICATED FROM 0.140 INCH THINK 2024T3 ALUMINUM.  TWO 0.080 INCH THICK 2024T3 SPLICE PLATES ARE INSTALLED AT EACH SPLICE LOCATION.  BOTH SPLICE PLATES PICK UP A MINIMUM OF TWO ROWS OF FASTENERS ON EACH SIDE OF THE WEB CUT LINES AND THE SPLICE PLATE ADJACENT TO THE WEB PICKS UP 1 ADDITIONAL ROW OF FASTENERS ON EACH SIDE OF WEB CUT LINES.  ALL REPAIR STRAPS AND WEB SECTIONS WERE ALODINED AND PRIMED WITH A MINIMUM OF 2 COATS OF BMS1020 AND INSTALLED WET WITH BMS526.
